# SDR IPXA12171222

- Difficulty date: December 27, 2011
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 11,892 hours, 7,182 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO COMPARTMENT AFT BULKHEAD HORIZ PRESSURE DECK HAS EXFOLIATION CORROSION /CRACKED BETWEEN FR 39 AND FR 40 Y0 TO -Y450.     ACCOMPLISHED REPAIR ON FWD CARGO HORIZ PRESSURE DECK  BETWEEN FR 39 AND FR 40 AT -Y0 TO -Y450 IAW EO A300-5310-45783-A AND STA EA 300-5310-01-A3620.
